A quandle of order 2n and the concept of quandles isomorphism

A. O. Isere

Abstract


Quandles (non-trivial) are non-associative algebraic structures that are idempotent
and distributive. The concept of quandles is still relatively new. Hence, this work is
aimed at developping methods of constructing new quandles of nite even orders. The concept of quandles isomorphism is discussed. The inner automorphism structure and the centralizer of certain element(s) of some of the quandles  constructed were obtained, and these were used to classify the constructed examples up to isomorphism.


Full Text:

PDF

References


W. Alexander and G. B. Briggs, On types of knotted curves, Ann. of Math. 28 562-586, 1926.

V. G. Bardakov, P. Dey and M. Singh, Automorphism Groups of Quandles Arising from Groups, Monatshefte fur Mathematik 184 (4) 519-530, 2017.

C. Burstin and W. Mayer, distributive Gruppen, J. Reine Angew. Math. 160 111-130, 1929.

Indu R. U. Churchill, M. Elhamdadi, M. Hajij andS. Nelson, Singular Knots and involutive Quandles, Journal of Knot Theory and its Ramications, 26 (14) 1-10, 2018. DOI 10.1142/s0218216517500997

M. Elhamdadi, Distributivity in Quandles and Quasigroups, Algebra,Geometry and Mathematical Physics, Springer Proceedings in Mathematics and Statistics, Springer-Valag Heidelberg, 85 325-340, 2014.

M. Elhamdadi, J. MacQuarrie and R. Restrepo, Automorphism Groups of Quan- dles , J. Algebra Appl. 11 (1) 125008 (9 pages), 2012.

M. Elhamdadi and S. Nelson, Quandles-an introduction to the algebra of knots , Student Mathematical Library, 74, AMS, providence, R1, 2015 MR3379534.

B. Ho and S. Nelson, Matrices and nite quandles , Homology Homotopy Apl. 7 (1) 197-208, 2005.

A. O. Isere, Construction and classication of nite non-universal Osborn loops of order 4n , Ph.D Thesis, Federal University of Agriculture, Abeokuta, Ogun State, Nigeria 2014 (unpublished).

A. O. Isere, J. O. Adeniran and A. R. T. Solarin, Some Examples of nite Osborn loops , Journal of Nigerian Mathematical Society, 31 91-106, 2012 MR3025560.

A. O. Isere, S. A. Akinleye and J. O. Adeniran, On Osborn loops of order 4n, Acta Universitatis Apulensis, 37 31-44, 2014MR327043.

A. O. Isere, J. O. Adeniran and T. G. Jaiyeola, Generalized Osborn loops of order 4n , Acta Universitatis Apulensis, 43 19-31, 2015 MR3403870.

A. O. Isere, O. A. Elakhe and C. Ugbolo , A Higher Quandle of order 24, and its Inner Automorphisms , J. Physical & Applied Sciences, 1 (1) 100-110, 2018.

A. O. Isere, J. O. Adeniran and T. G. Jaiyeola, Classication of Osborn loops of order 4n , Proyecciones J. Mathematics, 38 (1) 31-47, 2019.

D. Joyce, A classifying invariant of knots, the Knot Quandle , J. Pure Appl. Alg. 23 (1) 37-66, 1982.


Refbacks

  • There are currently no refbacks.


Copyright (c) 2020 Journal of the Nigerian Mathematical Society

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.